MathSciNet Relay Station
MathSciNet bibliographic data
MR1165061 (93m:54028) 54C35 (03E35 03E75 54A35 54E52)
Ma, Daniel K. The Cantor tree, the $\gamma$-property, and Baire function spaces. Proc. Amer. Math. Soc. 119 (1993), no. 3, 903–913.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement